# SDR FDEA202202030608

- Difficulty date: February 3, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: AEA733020
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DECK COMPT, STA 1381 10RBL FLOOR SUPPORT CORROSION (MARKED) REMOVED AND REPLACED FLOOR SUPPORT IAW MD-11 SRM 53-40-51-01 FIG. 1 SHT. 2 REF.   DOUGLAS DWG AEA7330.
